# SDR DL72S990820

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING HFEC INSPECTIONS PER SI 4-47176-12AD, REV F, A CRACK INDICATION WAS FOUND AT TWO FASTENER LOCATIONS BETWEEN BS 560 AND BS 580 AT S26L.  REPAIRED PER ERA 332999-14AD.
